# SDR DALA2015110406723

- Difficulty date: November 3, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 41,243 hours, 22,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y+1292 HAS CORROSION BETWEEN FRAME 67-68 FLOORBEAM.  BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REPLACED Y+1292 FLOORBEAM IAW SRM 51-42-11 AND TRM 53-41-15.
